# SDR 2007UALA02691

- Difficulty date: July 17, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N561UA
- Make and model: Boeing 757222
- Aircraft serial: 26661
- Aircraft time: 50,170 hours, 18,317 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OF LOWER THRESHOLD FOR FWD CARGO DOOR CUTOUT HAS A 1 INCH DENT WITH A CRACK.  [08-17-07]   MAJOR REPAIR NEEDED AT THE DOORWAY SCUFF PLATE.  TWO CRACKS HAVE BEEN STOP DRILLED,  EACH BEING LESS THAN 1.5" LONG, REMOVED DENTED SCUFF PLATE.  INSTALLED SCUFF PLATE.
